# SDR C77A20150129001

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 19,764 hours, 11,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BY L1 DOOR INOPERATIVE.  R & R L1 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
